Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Constipation
avatar
GGMom posted:
My 4 year granddaughter is being given a capful of Miralax 2 to 3 times a week. She threw up yesterday--Is this normal? She has been on this drug since she was 6 months old. She began with a teaspoon I don't know if this is dangerous. I raised 4 children and never used any type of stool softener or laxative nor do I use them now. I just can't understand this--What can I do? The mom assures me the doctor has approved this practice.
Reply
 
avatar
Chris_WebMD_Staff responded:
Hi GGMom and welcome,

My daughter has the same problem at a very young age too.
Maybe your daughter can talk to the pediatrician about prune juice. My daughter ended up loving it and it helped her in a very natural way.

Either way your daughter is going to have to talk to the pediatrician about what might work best and get reassured that this Miralax is fine to use daily.

I am not an expert so make sure she consults the doctor.


Helpful Tips

Have you tried better toilet posture?
There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website